# SDR ASAA2016080717640

- Difficulty date: August 7, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N527AS
- Make and model: Boeing 737890
- Aircraft serial: 35694
- Aircraft time: 26,895 hours, 8,751 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: False Activation
- Location: Speed Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SPEED TRIM FAIL LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  ACCOMPLISHED DFCS FLT FAULT REVIEW, IAW FIM 22-11 TASK 801, LEG 1 A SIDE LOGGED 22-11700, LEG 1 B SIDE LOGGED 22-11182.   ACCOMPLISHED FIM 22-12 TASK 805, PITCH CWS FORCE TRANSDUCER CAPT, AND FIM 22-13 TASK 813, STAB TRIM CUTOUT RELAY PROBLEM, ALL OPS NORMAL. ACCOMPLISHED STAB/SPEED TRIM SYSTEM TEST DFCS GRP 14.32, IAW AMM 22-11-00, ALL OPS CHECKED NORMAL, DFCS CURRENT STATUS PASS BOTH SIDES. UNABLE TO DUPLICATE DEFECT.
